# SDR SWAA2023082994114

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 50,087 hours, 30,431 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING T/E PANEL 661AB AFT ATTACH CHANNEL SERRATED ATTACH BRACKET JUST OUTBOARD OF 120 DEGREE GEARBOX IS CRACKED IN HALF.<[01] REMOVED AND REPLACED RH WING T/E PANEL 661AB AFT ATTACH CHANNEL SERRATED ATTACH BRACKET IAW SRM 51-40-02
